Israel Journal of Mathematics

, Volume 71, Issue 3, pp 309–320

Rank of inclusion matrices and modular representation theory

Authors

  • Avital Frumkin
    • Institute of MathematicsThe Hebrew University of Jerusalem
  • Arieh Yakir
    • Institute of MathematicsThe Hebrew University of Jerusalem
Article

DOI: 10.1007/BF02773749

Cite this article as:
Frumkin, A. & Yakir, A. Israel J. Math. (1990) 71: 309. doi:10.1007/BF02773749

Abstract

We use results from the modular representation theory of the groupsSn and GLn (Fq) to determine the rank of inclusion matrices.

Copyright information

© Hebrew University 1990